# SDR QXEA200500282

- Difficulty date: February 10, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 7,553 hours, 5,685 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RT WING UPPER SKIN TRAILING EDGE HAS LOOSE FASTENERS AT STATION 170 AND 231.23.  REPAIRED IAW CRJ700 SRM 51-42-06-001-001-A021 AND 51-25-01-001-001-A01.
